MAUDE Adverse Event Report: ABBOTT MEDICAL, COSTA RICA LTDA FLEXABILITY¿ ABLATION CATHETER, BI-D, CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ABBOTT MEDICAL, COSTA RICA LTDA FLEXABILITY¿ ABLATION CATHETER, BI-D, CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A701125
Medical Device Problem Codes Fracture (1260); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an accessory pathway procedure, the catheter fractured which required replacement.After accessing the left ventricle to map the mitral annulus, the catheter could not be manipulated.The catheter was retracted from the patient and it was noted that the tip of the catheter was fractured.The catheter was replaced.And the procedure was completed successfully with no patient consequences.
 
Event or Problem Description
During an accessory pathway procedure, there was a steering issue with the catheter which required replacement.After accessing the left ventricle to map the mitral annulus, the catheter could not be manipulated.The catheter was retracted from the patient and the steering issue was confirmed.The catheter was replaced and the procedure was completed successfully with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6.One bi-directional, curve d-f, flexability ablation catheter was received for evaluation along with a video and photo that were submitted to the product performance engineering team.A notable bend in the catheter shaft made the device unable to deflect within specifications.There were no missing parts of the device noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported deflection issue remains unknown.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, BI-D, CURVE D-F
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22900438
Report Number3008452825-2025-00421
Device Sequence Number12241451
Product Code OAD
UDI-Device Identifier05415067011114
UDI-Public(01)05415067011114(10)10593638(17)271031
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA701125
Device Catalogue NumberA701125
Device Lot Number10593638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale